# SDR YENA20130924202

- Difficulty date: September 24, 2013
- Submitted: September 30, 2013
- Operation: Air carrier
- Aircraft: N203JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000023
- Aircraft time: 21,370 hours, 13,128 cycles
- System (JASC): 2565 · Escape Slide
- Part: Diaphragm
- Condition: Failed
- Location: Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MX CHECK,  FOUND AT OPS CHECK, AFT SERVICE DOOR EMERGENCY SLIDE FAILED TO OPEN.  REPACKED PNEUMATIC ASSY. REMOVED & REPLACED DIAPHRAGM.SERVICED AND PERFORMED EMERGENCY EVACUATION SLIDE MECHANISM OPS TEST IN REF TO E190 AMM 52-42-40,52-42-51,52-42-53 SATISFACTORY. NOTE: THE DIAPHRAGM WAS REPLACED AGAIN AFTER SUCCESSFUL TEST.
